# SDR 7C7A2018050900429

- Difficulty date: May 9, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 28,986 hours, 32,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR TO LT FUSELAGE KIN PANEL P/N 85330031. REPAIR CARRIED OUT WITH ECO 008.53-18.46.
